# SDR IPXA10561052

- Difficulty date: June 26, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1060-1075
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION. CORRODED NUTPLATES ON LONGITUDINAL BEAM AT STA 1060 TO 1075, RBL 45 INBD FLANGE.  R & R LONGITUDINAL BEAM IAW SRM 53-40-51-0I, SRM 51-10-02-0G, SRM 51-40-02-0G, AMM 51-31-01-7.
